# SDR FDEA201801260231

- Difficulty date: January 26, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 78,637 hours, 18,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BEADED DOUBLER AT XOS 642 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
